Skip to Main content Skip to Navigation
Journal articles

An approximate Hahn–Banach theorem for positively homogeneous functions

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03438848
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Monday, November 22, 2021 - 8:05:42 AM
Last modification on : Tuesday, November 23, 2021 - 3:16:08 AM

Identifiers

Collections

Citation

N. Dinh, E. Ernst, M.A. López, M. Volle. An approximate Hahn–Banach theorem for positively homogeneous functions. Optimization, Taylor & Francis, 2013, 64 (5), pp.1321-1328. ⟨10.1080/02331934.2013.864290⟩. ⟨hal-03438848⟩

Share

Metrics

Record views

12